Patterns of Nonlinearity in the Ratio of Stimulus Accommodative Convergence to Accommodation

Firth, A.Y., Leach , C.M., Griffiths , H.J. and Rennie, I.G. (1996) Patterns of Nonlinearity in the Ratio of Stimulus Accommodative Convergence to Accommodation. Middle East Journal of Ophthalmology, 4 (2). pp. 123-127.

Abstract

Metadata

Authors/Creators:
  • Firth, A.Y. (a.firth@sheffield.ac.uk)
  • Leach , C.M. (c.leach@sheffield.ac.uk)
  • Griffiths , H.J. (h.griffiths@sheffield.ac.uk)
  • Rennie, I.G.
Keywords: Convergence, accommodative convergence, AC/A ratio
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Medicine (Sheffield) > Clinical Sciences Division North (Sheffield) > Department of Medicine (Sheffield)
Depositing User: Miss Alison Y Firth
Date Deposited: 06 Apr 2011 16:33
Last Modified: 27 Sep 2014 21:38
Status: Published
Publisher: Pan Arab Council of Ophthalmology
Refereed: Yes

Download

Filename: Firth_et_al_(1996).pdf

Description: Article

Share / Export